Dry Eyes

An eye condition where the tears are not able to provide enough lubrication to the eyes is called dry eyes. It can occur when the tears production is less or the quality of the tears produced is poor. The other symptoms are sensitivity to light, redness of the eye, difficulty driving, watery eyes, blurred vision, and stringy mucus around the eyes.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Are severe dry mouth, fatigue, memory problems autoimmune rections to antibiotics?

Query: Hello doctor, I have a problem with dry eyes, mouth, and vagina. I cannot cry because there is no tear production. I also have episcleritis in my right eye. Now I am afraid that I have sjogren's syndrome. The other thing that is even worse is I cannot tolerate any antibiotics. I discovered that whe...  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Please do not panic. Yes, this can be an autoimmune disease. In fact as there are dry mouth and dry eyes, clinical diagnosis is Sjogren's disease as you mentioned which is an autoimmune disease. Sjogren's disease is basically of two types, primary where there is no ...  Read Full »

What causes sudden blurred vision and light sensitivity?

Query: Hi doctor, Around six years ago, I used 0.50 power spectacles for sudden blurred near vision. The same thing happened yesterday. Again, I am feeling sensitivity to light now. There is no pain, fever or eye itching.  Read Full »


Dr. Pooja Bandivadekar

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Photophobia or light sensitivity and blurring of near vision could indicate one of the following conditions: Dry eyes. Computer vision syndrome. Uveitis or intraocular inflammation. Ocular migraine. Idiopathic or unknown cause. While first two are benign conditions and re...  Read Full »

What is the cause for red, swollen and flaky skin in the lower eyelids?

Query: Hello doctor, For the past two days, I have redness and flaky skin on the lower eyelid, and it looks swollen and irritated. I had this once before and went away with the usage of some sterile drops for around one week. I have no itching, no pain, no vision problems even when looking at the light. I...  Read Full »


Dr. Manjunath Natarajan

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. There are a number of different conditions which could cause such a problem. The red and flaky skin suggests that the problem could be related to inflammation or a reaction of the blood vessels in the eyelids. Since you mentioned that you have no itching or pain, this...  Read Full »

It feels like something is in my eye, but nothing is there. Why?

Query: Hi doctor, I am a 43 year old male. I did not have any eye problem until I went to the eye doctor to get a regular eye checkup. I am always on the computer and watching television. Also, I work as a clerk and receiving goods in the computer. I have been doing this for the past 15 years with no eye p...  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Your present problem of dryness and foreign body sensation is not related to dilatation done by your doctor. For dryness, the doctor has prescribed you Systane eye drop, which is a very good lubricating eye drop. The cause of foreign body sensation could be meibomitis (in...  Read Full »

I use artificial tears for my dry eyes. Will it cause any danger to my sight?

Query: Hello doctor,I am 66 years old. I have psoriasis, and it can break out around my face and eyes. I also have dry eye issues and use Thera tears. At the time, I have a lot of eye pain. I should even say I use a CPAP at night at that is when it gets the worst. To the point, I can wake up and hear my ey...  Read Full »


Dr. Souhad

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I fear that you have severe dry eye and using artificial tears will not be enough. First of all, you should start using the artificial tears every hour during the day and last time about an hour or 30 minutes before sleep. You could also try using a thicker type of l...  Read Full »

Why do I have eye pain even after using new glasses?

Query: Hello doctor, I am having dry eyes problem since last four years due to regular eight hours computer use. There is burning also sometimes and reading puts stress on eyes. I consulted a doctor and started using Softdrops daily 3 to 4 times before computer use, and taking Retinox tablets periodically...  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Your symptoms are suggestive of dry eyes (computer vision syndrome). There is no permanent cure for dryness. Power on both your eyes is negligible (attachment removed to protect patient identity). In my opinion, if there is no headache then you can avoid these glasse...  Read Full »

What must I do to reduce my eye dryness?

Query: Hello doctor,What must I do to reduce my eye dryness? I cannot read anything for a long time. Please help.  Read Full »


Dr. Prashant Shukla

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Dryness is a prevalent complaint encountered in your place because of climatic variation, dust, and prolonged use of a computer. Sometimes dryness is associated with convergence weakness of eye muscles.  Read Full »

I got bleach in my eye. What to do?

Query: Hi doctor, I got some bleach splash into my eye after dropping it on the floor. I have already rinsed it for 30 minutes and it is red. But I do not have pain. It feels dry, and it is not lubricating after all the rinsing.  Read Full »


Dr. Priyanka Agarwal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Bleach is an acidic solution, and it has harmful effects on the eye. The good thing you did that you rinsed it with water, but sometimes it causes abrasion of the cornea, because of which you have redness and dryness. It is important to show a...  Read Full »

How to manage headache caused by eye power?

Query: Hi doctor, Initially, I got headaches before five months. When it happened every day, I got my eyes checked. I found out I had weak eye muscles and was prescribed for glasses with power -0.75 in each eye. The headaches disappeared for two weeks and returned again. When I consulted my eye doctor, he ...  Read Full »


Dr. David J Mathew

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. From what you have described, your headaches may be due to refractive error as it is resolving temporarily on wearing glasses. It is important to use glasses with the correct power regularly during waking hours. Since you are a student, I assume that you are reading a...  Read Full »

Is it normal to have burning eyes after Lasik?

Query: Hi doctor, I had LASIK done for my eyes two months back. My vision is all right but, I feel a burning sensation at the corners of the eyes (corners from where tear comes). After 20 days of LASIK, (back then) whenever I put any eye drops my eyes started burning. Due to the burning sensation, my eyes ...  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. LASIK when it is done, corneal nerves will be cut. These corneal nerves take several months to regenerate. This can lead to continuous dryness and irritation in the eyes. Eyes also become hypersensitive. Systane ultra is artificial tear eye drops which is a substitute g...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.